# SDR C2XA09SH177

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 18,252 hours, 13,921 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bracket
- Part number: 13516843601
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, RUDDER 2 UPPER ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED RUDDER 2 UPPER HINGE BRACKET IAW SRM 55-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
